# SDR R61A201609280560

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 6,771 hours, 4,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT GALLEY FLASHLIGHT WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED AFT GALLEY FLASHLIGHT PER EMB AMM AND OPS CHECKED GOOD.
